# SDR GTIA2022031836324

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 55,507 hours, 25,420 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUL ODOR ON APPROACH FROM PACK 1-PERFORMED ENG #1 PACK BURNOUT IAW AMM 21-00-00-615-004. AC OK FOR CONTD SVC. AEROTRACER UTILIZED THROUGHOUT CABIN.
